Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The first variation of a functional


Authors: W. G. Smiley Jr. and G. C. Evans
Journal: Bull. Amer. Math. Soc. 36 (1930), 427-433
DOI: https://doi.org/10.1090/S0002-9904-1930-04967-8
Cited work: Bull. Amer. Math. Soc., Volume 21, Number 8 (1915), 387--397
Cited work: Bull. Amer. Math. Soc., Volume 25, Number 9 (1919), 414--416
MathSciNet review: 1561963
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-04967-8

American Mathematical Society